# SDR SWAA2013013112173

- Difficulty date: January 13, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON OUTBOARD AND LOWER CORNER OF OUTBOARD AFT FLAP LEFT WING.  REPAIRED OUTBOARD AND LOWER CORNER OF OUTBOARD AFT FLAP LEFT WING IAW B737-300 SRM 51-70-10-2R-0
